# SDR IPXA2021060370110

- Difficulty date: May 20, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS. 692 TO 703.5.REPAIRED CRACKED R/H WING FIXED L/E BEADED DPOUBLER BETWEEN STA. XOS. 692 TO 703.5 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
